RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1995, Volume 59, Issue 2, Pages 97–108 (Mi izv13)  

This article is cited in 4 scientific papers (total in 4 papers)

Extremal problems of geometry, surgery on manifolds, and problems of group theory

I. K. Babenko

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: The behaviour is studied of asymptotic volumes of smooth manifolds under surgery. It is demonstrated that the asymptotic volume depends on the class of singular bordisms of the Eilenberg–MacLane space for the corresponding group. The relationship between asymptotic volumes and solutions of some extremal problems in Eilenberg–MacLane spaces is considered.

Full text: PDF file (1333 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1995, 59:2, 321–332

Bibliographic databases:

MSC: 53C20
Received: 28.12.1993

Citation: I. K. Babenko, “Extremal problems of geometry, surgery on manifolds, and problems of group theory”, Izv. RAN. Ser. Mat., 59:2 (1995), 97–108; Izv. Math., 59:2 (1995), 321–332

Citation in format AMSBIB
\Bibitem{Bab95}
\by I.~K.~Babenko
\paper Extremal problems of geometry, surgery on manifolds, and problems of group theory
\jour Izv. RAN. Ser. Mat.
\yr 1995
\vol 59
\issue 2
\pages 97--108
\mathnet{http://mi.mathnet.ru/izv13}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1337160}
\zmath{https://zbmath.org/?q=an:0896.53032}
\transl
\jour Izv. Math.
\yr 1995
\vol 59
\issue 2
\pages 321--332
\crossref{https://doi.org/10.1070/IM1995v059n02ABEH000013}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RZ88800004}


Linking options:
  • http://mi.mathnet.ru/eng/izv13
  • http://mi.mathnet.ru/eng/izv/v59/i2/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. K. Babenko, “Topological entropy of geodesic flows on simply connected manifolds, and related topics”, Izv. Math., 61:3 (1997), 517–535  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Stéphane Sabourau, “Systolic volume of hyperbolic manifolds and connected sums of manifolds”, Geom Dedicata, 127:1 (2007), 7  crossref  mathscinet  isi  elib
    3. Brunnbauer M., “Homological Invariance for Asymptotic Invariants and Systolic Inequalities”, Geom. Funct. Anal., 18:4 (2008), 1087–1117  crossref  mathscinet  zmath  isi
    4. Brunnbauer M., Ishida M., Suarez-Serrato P., “An Essential Relation Between Einstein Metrics, Volume Entropy, and Exotic Smooth Structures”, Math. Res. Lett., 16:2-3 (2009), 503–514  mathscinet  zmath  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:263
    Full text:66
    References:34
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019